# SDR SWIA200921197

- Difficulty date: January 17, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 11,829 hours, 7,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PASSENGER DOOR DRAG ANGLE CRACKED AT AFT SIDE.  REPAIRED PER REO.
